# SDR SWIA2023011967141

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT BS 559 BETWEEN LBL 27 & 42 WAS CORRODED.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-43-00 AND  SRM 53-41-43-01. LOCATED, DRILLED, AND TRIMMED A NEW STRAP IAW SRM 51-40-11. INSTALLED THE NEW STRAP IAW SRM 51-42-06.  COMPLIED WITH DWG 601R31025 REV. N.
